Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Approximability of the inverse of an operator


Author: Avraham Feintuch
Journal: Proc. Amer. Math. Soc. 69 (1978), 109-110
MSC: Primary 47A50; Secondary 47C05
MathSciNet review: 0461178
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let A be an invertible operator on a complex Hilbert space $ \mathcal{H}$. A necessary and sufficient condition is given for $ {A^{ - 1}}$ to be a weak limit of polynomials in A.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A50, 47C05

Retrieve articles in all journals with MSC: 47A50, 47C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0461178-5
PII: S 0002-9939(1978)0461178-5
Keywords: Invertible operator, weakly closed algebra, strict positivity, numerical range
Article copyright: © Copyright 1978 American Mathematical Society